# SDR UPS803548

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 576985938G
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND RT L/E O/B OF AUX TANK, UPPER INTERCOSTAL ANGLE CRACKED.  INSTALLED FABRICATED PARTS IAW SRM 51-1-21, 51-1-30.
